[صفحه اصلی ]   [Archive]  
:: صفحه اصلي :: درباره نشريه :: آخرين شماره :: تمام شماره‌ها :: جستجو :: ثبت نام :: ارسال مقاله :: تماس با ما ::
بخش‌های اصلی
صفحه اصلی::
اطلاعات نشریه::
برای نویسندگان::
آرشیو مجله و مقالات::
برای داوران::
ثبت نام و اشتراک::
تماس با ما::
تسهیلات پایگاه::
بایگانی مقالات زیر چاپ::
::
جستجو در پایگاه

جستجوی پیشرفته
..
دریافت اطلاعات پایگاه
نشانی پست الکترونیک خود را برای دریافت اطلاعات و اخبار پایگاه، در کادر زیر وارد کنید.
..
:: جلد 12 - ::
جلد 12 - صفحات 490-487 برگشت به فهرست نسخه ها
Concurrent arterial and venous thrombosis in a patient with catastrophic antiphospholipid syndrome
چکیده:   (2368 مشاهده)
Background: Antiphospholipid syndrome (APS) is marked by arterial, venous, or small vessel thrombosis. There have been few reported cases on APS presenting as thrombosis simultaneously involving large arteries and venous side of the blood circulation. CAPS can easily be confused with DIC, HIT, and other TMA. Anticoagulants remain the mainstay of treatment for CAPS, whereas in DIC and TMA, anticoagulants have no role.
Case Presentation: A 43-year-old male presented to our facility with a chief complaint of right foot pain, calf cramps, and shortness of breath. The patient’s right dorsal pedal artery was not palpable. CT angiogram showed bilateral pulmonary emboli (fig.1), emboli within the right saphenofemoral artery (SFA), and popliteal artery (PA). Digital subtraction angiogram showed occlusive thrombi in SFA and in the PA. Thrombolysis was performed by an intra-arterial catheter-directed tissue plasminogen activator. Agitated saline bubble study showed no evidence of atrial shunting. The patient was noted to have thrombocytopenia, hypofibrinogenemia, high serum D-Dimer and normal activated partial thromboplastin time (APTT). The patient tested positive for anticardiolipin (aCL) antibodies and lupus anticoagulant (LA). After 12 weeks, aCL antibodies and LA testing were suggestive of APS.
Conclusion: Simultaneous thrombosis in large arteries and veins is a very unusual presentation for the APS. The patients should be started on anticoagulants immediately as the mortality rate associated with CAPS is high and the key to management is initiating anticoagulants expeditiously.

متن کامل [PDF 146 kb]   (705 دریافت)    
نوع مطالعه: case report | موضوع مقاله: Reumatology
دریافت: 1398/2/26 | پذیرش: 1399/10/13 | انتشار: 1400/5/2
ارسال نظر درباره این مقاله
نام کاربری یا پست الکترونیک شما:

CAPTCHA



XML   English Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khan M S, Ishaq M, Siorek M, Biederman R. Concurrent arterial and venous thrombosis in a patient with catastrophic antiphospholipid syndrome. Caspian J Intern Med 2021; 12 (S2) :487-490
URL: http://caspjim.com/article-1-1907-fa.html

Concurrent arterial and venous thrombosis in a patient with catastrophic antiphospholipid syndrome. 1. 1400; 12 (S2) :487-490

URL: http://caspjim.com/article-1-1907-fa.html



بازنشر اطلاعات
Creative Commons License این مقاله تحت شرایط Creative Commons Attribution-NonCommercial 4.0 International License قابل بازنشر است.
جلد 12 - برگشت به فهرست نسخه ها
Caspian Journal of Internal Medicine
Persian site map - English site map - Created in 0.06 seconds with 37 queries by YEKTAWEB 4657